# SDR SWIA202404250308

- Difficulty date: March 1, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: SH670341267
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR EXTERNAL SURROUND STRUCTURE HAS 3 GOUGES AS MARKED   (C-CHECK RO 4/24/2024)   REPLACED AFT SEAL STRIKER WHERE 3 GOUGES WHERE LOCATED ON FORWARD BAGGAGE BAY DOOR EXTERNAL SURROUND STRUCTURE REF. CRJ700 SRM 51-42-06-001-001-A01 REV. 38 JUL 25/2020 AND BOMBARDIER DWG SH670-33750 REV AA. FWD SEAL STRIKER IS WITHIN LIMITS REF CRJ700 SRM 53-31-23-101-001-A01. AND CRJ700 SRM 53-00-00-101-001-A01. LEAK CHECK GOOD SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
